# SDR HEEA082849

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3351
- Aircraft time: 3,012 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Pitch Link
- Part number: 350A37114820
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR PITCH LINK CORRODED. TO BE SENT TO VENDOR.
